- CASE FILE
Severe brain fog, nausea, dizzyness, swelling, after TDAP shot in April 2017
ABOUT THIS CASE FILE
I cut my finger on April 23rd 2017 and received stiches and a TDAP shot. 6 days later I woke up in extreme pain all over. I had a systemic inflamatory reaction and every joint and muscle in my body swelled. I also had extreme dizziness, brain fog - can't think or concentrate, nausea, vomiting, and fever and halucinations (for the first 2 weeks only). Pain was so intense. I went to several Dr's and an infectious disease doctor admitted me to the hospital for 9 days where every test under the sun was performed. The closest diagnosis they have but not official, is Sacoidosis. MRI revealed nodules on Thyroid, lungs, groin but Thyroid and groin were biopsied and negative. Missing some syptoms for Sarcoidosis diagnosis like rash and some others, no rash or skin blotches. The only thing that controls symptoms are predisone and i keep tapering off to try other remedies but so far no luck. When i get down to 2mg of predisone or less symptoms return more heavily. When on predisone symptoms occur monthly arround same date each month occuring at a different strength and length of time depending on how much predisone Im on at the time. I also recently started Cymbalta for Fibromyalgia to see if that works. About a month into it so far. Doesn't feel like it takes body aches away or anything yet... I also saw neurologist and she thought it was migranes. Did't like that medicine and gave up on that. I go off my prdisone comepletly on August 1st and am expecting symptoms to return heavy. I am tapering much slower this time around and my Dr. thought it sould lessen the symptoms. We will see....